# SDR SWIA202266955

- Difficulty date: November 12, 2022
- Submitted: December 2, 2022
- Operation: Air carrier
- Aircraft: N124SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000439
- Aircraft time: 21,286 hours, 11,788 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frms 74-84
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD SEAT TRACK HAS CORROSION AT SEAT MOUNT LUGS AND ON FLOOR OF TRACK, GOUGES, AND EXPOSED METAL FROM FR74 TO FR84.  REMOVED AND REPLACED RT INBD SEAT TRACK FROM FR74 TO FR84 REF EMB 175 SRM 51-40-08.
